# SDR SWIA200210920

- Difficulty date: June 8, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 22,179 hours, 19,715 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Part serial: RH0108
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,894 hours, 5,734 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER MESSAGE ON EICAS.  REMOVED AND REPLACED GROUND SPOILER MANIFOLD ASSEMBLY IAW MM 27-63-05.  OPS CHECKS GOOD.
